# SDR AALA202203258849

- Difficulty date: March 16, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 58,858 hours, 34,053 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 2271500002
- Part serial: H0999
- Condition: Defective
- Location: Zone 700 - Gears
- Part time: 58,858 hours, 34,053 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND GEAR RETRACTION, RECEIVED AN ECAM MESSAGE LANDING GEAR DOORS NOT CLOSED TEMPORARILY. MESSAGE DISAPPEARED AFTER 20-30 SECONDS BEFORE GEAR AS CYCLED, UNABLE TO DETERMINE WHICH DOOR WAS OPEN. **ORIGINAL REPORT WAS AALA202203172406** REPLACED #1 LANDING GEAR CONTROL INTERFACE UNIT PER AMM 32-31-71 AND THE NOSE LANDING GEAR DOOR ACTUATING CYLINDER PER AMM 32-11-16. (AALA202203258849) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
